Dear madam, uvietis is a condition caused due to inflammation of uveal tissues in the eye..It may be idiopathic( without any cause) or systemic.The treatment ids definitely steroid
which you are using but a proper history( , joint pain ,fever, cough, skin rashes, TB, pets,etc has to bbe taken and depending on your clinician examination by an ophthalmologist the type of uveitis has to be mentioned.Whether it is anterior, intermediate or posterior uveitis
. After diagnosing clinically certain investigations are to be send to rule out any associated systemic disease like TB, ankylosing spondylitis
, Rheumatoid arthritis
, HSV, etc.Your blurring of vision may be due to inflammation or cataract
formation post long term steroid use.So I would better advise you to go to higher center and show your uveitis where they can rule out certain disease and give you proper treatment...TC beye..Dr Ajay Shankar kar, cornea consultant, Sankar foundation eye hospital,Vizag.